# SDR QR9R20211207001

- Difficulty date: December 7, 2021
- Submitted: December 7, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723979779
- Aircraft time: 2,452 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Part number: 9550162510
- Part serial: 2548
- Condition: Faulty
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING ENGINE START #1 ENGINE OIL TEMP READ "0" TO OFF SCALE BACK TO 0 THREE TIMES. ENGINE SHUT DOWN IMMEDIATELY, ALL OTHER INDICATIONS WERE NORMAL. REPLACED #1 OIL TEMPERATURE PROBE IAW TURBOMECA ARRIEL 1 E2 79-37-00-900-801-A01. T/F MOC SUCCESSFULLY COMPLETED.
